MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 5,6 SIZE GREEN/C-H 12 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 5,6 SIZE GREEN/C-H 12 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty on an unknown date.Subsequently, the patient was revised due to poor flexion and anterior knee pain.The patella was resurfaced, and the liner was exchanged.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 00595001605 - cr-flex pct fem f-l minus - 64104636; 00598004702 - stemmed tibial component precoat size 6 - j6900846.G2: foreign - australia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: left knee arthroplasty is in satisfactory position with no evidence of complications.No effusion or loosening.Mild patellofemoral degenerative changes in a natural patella.The complaint was not confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE USE WITH PLATE 5,6 SIZE GREEN/C-H 12 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16912987
Report Number0001822565-2023-01293
Device Sequence Number2381670
Product Code MBH
UDI-Device Identifier00889024208025
UDI-Public(01)00889024208025(17)240930(10)64458785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number00595204012
Device Lot Number64458785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale